# SDR C2XA11CL129

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 21,771 hours, 11,625 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Control Unit
- Part number: C16221GD04
- Part serial: C16221000812
- Condition: Failed
- Location: Cockpit
- Part time: 20,800 hours, 15,846 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLT 2162 THE CREW REPORTED THE ISIS FAILED IN FLIGHT.  SCREEN WENT BLANK.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ISIS CONTROL UNIT AND OPERATIONAL CHECKS WERE GOOD.
